# SDR UALA2013060503882

- Difficulty date: June 3, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 88,913 hours, 14,175 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2828001011
- Part serial: 2078
- Condition: Stuck
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT INBD AILERON STUCK, FLT DIVERTED.  FLT CREW ATTEMPTED TO MOVE AILERON.  NO MOVEMENT NOTED.   REPLACED LEFT INBD AILERON OTBD PCA IAW MM.
